Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

A. BOUA, and L. OUKHTITE ET A. RAJI, (2014) Generalized derivations centralizing on Jordan ideals of rings with involution. Turkish J. Math. 38 (2014), no. 2, 225-232.

A. BOUA, and L. OUKHTITE ET A. RAJI, (2014) Jordan ideals and derivation in prime near-rings. Comment. Math. Univ. Carolin. 55 (2014), no. 2, 131-139.

A. BOUA, and L. OUKHTITE ET A. RAJI, (2014) Semigroup ideals with semiderivations in 3-prime near-rings. Palest. J. Math. 3 (2014), Special issue, 438-444.

A. BOUA, and L. OUKHTITE, (2013) Differential Identities on Semigroup Ideals of Right Near-Rings. , European Journal of Mathematics, Vol. 6, No. 4(2013) 1350050 (8 pages).

A. BOUA, and L. OUKHTITE, (2013) Some Conditions Under Which Near-Rings Are Rings. Southeast Asian Bulletin of Mathematics (2013) 37 : 325-331.

H.E. BELL, and A. BOUA, and LAHCEN OUKHTITE, (2012) On derivations of prime near-rings. African diaspora journal of mathematics, volume 14, Number1, pp. 65-72, 2012.

A. BOUA, and L. OUKHTITE, (2011) Derivations On Prime Near-rings. Int. J. Open Problems Compt. Math., Vol. 4, No. 2, June 2011,PP. 162-167..

A. BOUA, and L. OUKHTITE, (2011) Generalized Derivations and Commutativity of prime near-rings. Journal of Advanced research in Pure Mathematics Vol.3, Isssue.2 (2011)120-124..

This list was generated on Sat Apr 17 03:41:44 2021 CEST.